# SDR 95ZZZX1538

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 726
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4097 - UNABLE TO EXTINGUISH 'RED' INTRANSIT LIGHT AFTER TAKEOFF/GEAR RETRACTION, RETURNED TO FIELD WITHOUT INCIDENT.  PIT MAINTENANCE REPLACED LT MLG UPLOCK MICROSWITCH IAW MM 32-60-05.  GEAR SWING CONDUCTED IAW MM 32-60-07.  OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
